No Cover Image

Journal article 182 views 10 downloads

Existence and properties of traveling waves for doubly nonlocal Fisher-KPP equations / Dmitri, Finkelshtein

Electronic Journal of Differential Equations, Volume: 2019, Issue: 10, Pages: 1 - 27

Swansea University Author: Dmitri, Finkelshtein

  • FKT-trw_exist.pdf

    PDF | Accepted Manuscript

    This work is licensed under a Creative Commons Attribution 4.0 International License.

    Download (470.05KB)

Abstract

We consider a reaction-diffusion equation with nonlocal anisotropic diffusion and a linear combination of local and nonlocal monostable-type reactions in a space of bounded functions on R^d. Using the properties of the corresponding semiflow, we prove the existence of monotone traveling waves along...

Full description

Published in: Electronic Journal of Differential Equations
ISSN: 1072-6691
Published: 601 University Drive, San Marcos, TX 78666, USA Department of Mathematics, Texas State University 2019
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa48385
Tags: Add Tag
No Tags, Be the first to tag this record!
Abstract: We consider a reaction-diffusion equation with nonlocal anisotropic diffusion and a linear combination of local and nonlocal monostable-type reactions in a space of bounded functions on R^d. Using the properties of the corresponding semiflow, we prove the existence of monotone traveling waves along those directions where the diffusion kernel is exponentially integrable. Among other properties, we prove continuity, strict monotonicity and exponential integrability of the traveling wave profiles.
Keywords: Nonlocal diffusion; reaction-diffusion equation; Fisher-KPP equation; traveling waves; nonlocal nonlinearity; anisotropic kernels; integral equation.
College: College of Science
Issue: 10
Start Page: 1
End Page: 27